# SDR 97ZZZX1562

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N582P
- Make and model: Cvac 440
- Aircraft serial: 475
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING SKIN, STRINGERS (4 EACH), FORWARD SPAR WEB, AND AFT SPAR WEB CORRODED FROM WET BAY TO WING TIP.
